# SDR FDEA200911093914

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 149N601698
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL STA 1060 BEAM AREA, SEAL RETAINER HAS CRACK AND CORROSION FROM RBL 7.3 TO RBL 65.  REPLACE.  CRACKED SEAL RETAINER ON RT WHEEL WELL AT STA 1060, RBL 7.3 TO RBL 65 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.    REPLACEMENT OF SEAL RETAINER FABRICATED IAW DWG 149N6016 SHT 2 REV A   PL 149N6016 REV T. COMPLIED EA NR F-5100-133445, REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
